# SDR AALA201907109017

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 23,793 hours, 9,373 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20534100
- Part serial: 51468
- Condition: Dragging
- Location: Mlg
- Part time: 9,981 hours, 3,808 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO MCO ON ACCOUNT OF BRAKE OVERHEAT INDICATION.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND #2 BRAKE DRAGGING & PIECES OF BRAKE DISC IN WHEEL COVER.  REPLACED #2 BRAKE ASSEMBLY AND #2 MAIN WHEEL ASSEMBLY IAW AMM 32-42-27 AND AMM 32-41-11.  BRAKE FAN OPS CHECKED SATISFACTORY IAW AMM 32-48-00.
